# SDR UALA2010092203520

- Difficulty date: September 22, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 55,511 hours, 20,415 cycles
- Engine: Iae V2527A5
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D2527720029900
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R HAS LEFT SIDE PACK COVER ON RIGHT SIDE THUS COVERING VISUAL INDICATOR. SUPPLEMENTAL DATA UPDATE REMOVED WRONG PLACARD, INSTALLED INTERIM PLACARD PER GN. DOOR 2R HAS LEFT SIDE PACK COVER ON RIGHT SIDE THUS COVERING VISUAL INDICATOR. PLACARD FOR SLIDE COVER ON AOG. REPLACED SLIDE COVER LOCK-UNLOCK (2 EA) PLACARD ON DOOR 2R AND DOOR 1R.
